MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE
Model Number 2842
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.The target lesion was located in the tortuous mid right coronary artery.A 190cm, straight-tip samurai guidewire was selected for use.However, the guidewire was twisted and fractured.The procedure was completed with another of the same device.No patient complications were reported, and the patient status was stable.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter facility name:(b)(6) e1: initial reporter phone: (b)(6).The device was returned for analysis which revealed an s-shaped bent at approximately 15 mm from the distal tip of the wire and a kink at an internal angle of about 140 degrees at approximately 76 mm from the tip.No other abnormalities were observed.

Brand Name
SAMURAI
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17352281
Report Number2124215-2023-35860
Device Sequence Number17509577
Product Code DQX
UDI-Device Identifier08714729881216
UDI-Public08714729881216
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model Number2842
Device Catalogue Number2842
Device Lot Number0031420825
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight85 KG